Alert archive / Pennsylvania / Areal Flood Advisories in 2011

Areal Flood Advisory 87, NWS Philadelphia/Mount Holly

July 25, 2011Bucks County, Northampton County, Pennsylvania; Hunterdon County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 25, 2011, 4:31 PM EDT for Bucks County, Northampton County, Pennsylvania; Hunterdon County, Warren County, New Jersey. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jul 25, 2011, 4:31 PM EDT (20:31 UTC)
Expired
Jul 25, 2011, 7:06 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Hunterdon County, NJ, Warren County, NJ, Bucks County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 112 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 481 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
481 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WGUS81 KPHI 252031
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
431 PM EDT MON JUL 25 2011

NJC019-041-PAC017-095-252330-
/O.NEW.KPHI.FA.Y.0087.110725T2031Z-110725T2330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-NORTHAMPTON PA-BUCKS PA-
431 PM EDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  WESTERN WARREN COUNTY IN NORTHWEST NEW JERSEY...
  WESTERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  EASTERN NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
  NORTHERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 730 PM EDT

* AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUE TO
  INDICATE HEAVY RAIN IN THE AREA. MANY LOCATIONS HAVE RECEIVED AN
  INCH OR TWO OF RAIN WITH ANOTHER INCH OR TWO POSSIBLE IN SPOTS.

* FLOODING WILL OCCUR IN AREAS OF POOR DRAINAGE, AS WELL AS ALONG
  SMALL STREAMS AND CREEKS.

LAT...LON 4106 7497 4035 7486 4040 7537 4053 7537
      4053 7535 4055 7537 4076 7536 4078 7532
      4084 7535 4086 7531 4091 7525 4096 7515

$$

IOVINO
2 follow-up statements
982 
WGUS81 KPHI 252140
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
540 PM EDT MON JUL 25 2011

NJC019-041-PAC017-095-252330-
/O.CON.KPHI.FA.Y.0087.000000T0000Z-110725T2330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-NORTHAMPTON PA-BUCKS PA-
540 PM EDT MON JUL 25 2011

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
730 PM EDT FOR NORTHERN BUCKS...SOUTH CENTRAL NORTHAMPTON...WESTERN
HUNTERDON AND SOUTHWESTERN WARREN COUNTIES...

AT 536 PM EDT...THE NORTHERN PORTIONS OF THE ADVISORY HAVE EITHER 
BEEN CANCELLED OR REPLACED WITH A WARNING. THE SOUTHERN PORTION OF 
THE ADVISORY REMAINS IN EFFECT.

LAT...LON 4078 7493 4035 7486 4040 7537 4052 7537
      4054 7535 4055 7537 4058 7537 4065 7525
      4066 7520 4073 7507

$$

KRUZDLO
758 
WGUS81 KPHI 252306
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
706 PM EDT MON JUL 25 2011

NJC019-041-PAC017-095-252316-
/O.CAN.KPHI.FA.Y.0087.000000T0000Z-110725T2330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-NORTHAMPTON PA-BUCKS PA-
706 PM EDT MON JUL 25 2011

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
NORTH CENTRAL BUCKS...SOUTH CENTRAL NORTHAMPTON...WESTERN HUNTERDON
AND SOUTHWESTERN WARREN COUNTIES...

ALTHOUGH SOME ADDITIONAL RAIN IS EXPECTED THE NEXT HOUR OR SO, NO 
ADDITIONAL FLOODING IS EXPECTED.

LAT...LON 4078 7493 4035 7486 4040 7537 4052 7537
      4054 7535 4055 7537 4058 7537 4065 7525
      4066 7520 4073 7507

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 25, 4:15 PM EDT, 16 minutes earlier.

Area forecast discussion, Jul 25, 4:15 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT MON JUL 25 2011

.SYNOPSIS...
A COLD FRONT MOVING INTO UPSTATE NEW YORK AND NORTHWEST
PENNSYLVANIA LATE THIS MONDAY AFTERNOON WILL MOVE ACROSS THE
REGION TONIGHT. THE FRONT IS EXPECTED TO STALL TO THE SOUTH AND
THEN MOVE BACK NORTH ON THURSDAY AS A WARM FRONT. ANOTHER
OPPRESSIVE HIGH PRESSURE SYSTEM THEN BUILDS INTO THE FORECAST AREA
BEHIND IT. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION
FROM NEW YORK STATE AROUND SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE MODELS' DEPICITIONS OF A SHORT WAVE MOVING THROUGH DURING THIS
AFTERNOON AND ANOTHER MOVING THROUGH TONIGHT ARE VERIFYING GIVEN
THE WATER VAPOR IMAGERY, AND RADAR IS SHOWING THE FIRST ASSOCIATED
LINE OF CONVECTION ABOUT TO BEGIN TO CLEAR THE FAR WESTERN ZONES
WHILE THE SECOND ASSOCIATED LINE RUNS FROM NORTHEASTERN TO WEST
CENTRAL PA. THIS SECOND LINE IS NOT TOO FAR OUT AHEAD OF THE
SURFACE COLD FRONT. THERE IS EXCELLENT MOISTURE TO TAP, ALTHOUGH
INSTABILITY TAKES A HIT WITH THE FIRST ROUND OF CONVECTION. THERE
WILL BE ONLY A NARROW WINDOW FOR A PARTIAL RECOVERY OF INSTABILITY
AFTER THE FIRST BATCH OF CONVECTION MOVES THROUGH, AND THE GUSTY
WIND/FREQUENT LIGHTNING PART OF THE ENHANCED WORDING MAY BE
OVERDONE (ESPECIALLY AS ONE MOVES FURTHER SOUTHEAST WHERE TIME TO
RECOVER WILL BE SHORTER), BUT ANY CONVECTION HAS THE POTENTIAL TO
GENERATE HEAVY DOWNPOURS AND LOCALIZED FLOODING. THIS IS NOTED IN
THE HWO. THE FIRST BATCH OF CONVECTION HAS A DECENT CHANCE OF
EXTENDING ALL THE WAY INTO THE PART OF OUR SOUTHERN ZONES THAT HAD
NOT YET EXPERIENCED IT AS OF THIS WRITING GIVEN GOOD LINGERING
INSTABILITY THERE. THE SECOND BATCH MAY HAVE A HARDER TIME
PROPOGATING THAT FAR SOUTH.

GUIDANCE AND CONTINUITY WERE IN GOOD AGREEMENT ON MINIMUM
TEMPERATURES AND WERE ACCEPTED.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
THE MAIN AXIS OF THE MID LEVEL VORTEX TO OUR NORTH ROTATES THROUGH
ON TUESDAY. ALTHOUGH MOISTURE WILL DEFINITELY DROP OFF AFTER TONIGHT'S
COLD FRONTAL PASSAGE, THERE LOOKS TO BE ENOUGH SHEAR, INSTABILITY
AND H8 THETA E ADVECTION TO KEEP THE AFTERNOON POPS UP NORTH. A
SECONDARY SURFACE COLD FRONT IS ASSOCIATED WITH THIS AXIS, AND IT
SHOULD REINFORCE THE SIGNIFICANTLY DRIER AIR THAT WE WILL
EXPERIENCE THROUGH WEDNESDAY. THE MID LEVEL RIDGE THEN BEGINS TO
BUILD BACK TOWARD US, AND AN ASSOCIATED SURFACE WARM FRONT MAY HELP
TRIGGER SOME CONVECTION ON THURSDAY.

ON TEMPERATURES, TUESDAY SHOULD FEEL DRY OUTSIDE OF ANY CONVECTION BUT
STILL BE A BIT ABOVE NORMAL, TUESDAY NIGHT AND WEDNESDAY SHOULD
ACTUALLY BE AROUND NORMAL, AND IF WE CAN MANAGE TO RADIATE AHEAD
OF THE WARM FRONT, THEN WEDNESDAY NIGHT WOULD BE PLEASANTLY COOL.
THE HEAT SHOULD BEGIN TO RETURN ON THURSDAY. OUR FORECAST IS A
GUIDANCE/CONTINUITY ONE THROUGH WEDNESDAY, AND THEN WE LEANED
TOWARD THE AGREEING GUIDANCE STARTING WEDNESDAY NIGHT.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A MID AND UPPER LEVEL HIGH IS FORECAST TO BE LOCATED OVER THE
CAROLINAS AND VICINITY ON THURSDAY NIGHT WITH A ZONAL PATTERN ACROSS
THE NORTHERN STATES. DURING THE PERIOD FROM FRIDAY THROUGH MONDAY,
THE HIGH IS EXPECTED TO RETROGRADE BACK TO THE SOUTH CENTRAL STATES
WITH A RIDGE BUILDING UP TOWARD SASKATCHEWAN AND MANITOBA.
MEANWHILE, A MID LEVEL TROUGH IS FORECAST TO DROP OVER THE
NORTHEASTERN STATES.

AT THE SURFACE, A FRONTAL BOUNDARY FROM THE NORTHWEST IS FORECAST TO
ARRIVE IN OUR REGION ON FRIDAY NIGHT. IT SHOULD WORK ITS WAY SLOWLY
THROUGH SOUTHERN NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND FROM
SATURDAY INTO SATURDAY NIGHT AS A WEAK AREA OF LOW PRESSURE FROM THE
WEST RIDES ALONG IT. THE FRONT SHOULD DROP THROUGH EASTERN VIRGINIA
ON SUNDAY.

WE WILL CARRY THE MENTION OF A CHANCE OR SLIGHT CHANCE OF SHOWERS
AND THUNDERSTORMS IN THE VICINITY OF THE FRONT FOR FRIDAY, SATURDAY
AND SUNDAY. NO PRECIPITATION IS ANTICIPATED FOR MONDAY.

IT APPEARS AS THOUGH MOST OF EASTERN PENNSYLVANIA, NEW JERSEY,
DELAWARE AND NORTHEASTERN MARYLAND WILL BE IN THE MIDST OF ANOTHER
PERIOD OF EXCESSIVE HEAT AND HUMIDITY ON FRIDAY. SOME RELIEF IS
POSSIBLE FOR LOCATIONS TO THE NORTH OF THE PHILADELPHIA METROPOLITAN
AREA ON SATURDAY, FOLLOWING THE FRONTAL PASSAGE. HOWEVER, FOR THE
PHILADELPHIA METROPOLITAN AREA AND POINTS SOUTH, THE EXCESSIVE HEAT
AND HUMIDITY MAY LINGER INTO SATURDAY. ON SUNDAY, THE FRONT SHOULD
BE FAR ENOUGH TO OUR SOUTH TO ALLOW LESS HUMID AIR TO BUILD DOWN
INTO OUR REGION. HOWEVER, TEMPERATURES WILL REMAIN QUITE WARM. THE
SAME IS TRUE FOR MONDAY.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MOST TAF LOCATIONS HAVE BECOME VFR AND EXPECT THE VFR TO CONTINUE,
FOR THE MOST PART, THROUGH THE EVENING.  HOWEVER, A LARGE AREA OF
SHOWERS WITH EMBEDDED THUNDERSTORMS TO THE W HAS BROUGHT REDUCED
CIGS AND VSBYS TO KRDG AND KABE.  THIS AREA IS MOVG SLOWLY EWD AND
WILL LIKELY BRING SOME REDUCED CIGS AND VSBYS TO THE REMAINDER OF
THE TAF SITES THROUGH THE LATE AFTN AND ERLY EVENING.  THE AREA OF
PRECIP HAS BEEN DECREASING IN INTENSITY AS IT MOVES EWD, AND THE
GREATEST LIKELIHOOD OF SHOWERS AND TSRA REMAINS FOR KABE AND KRDG.
FOR NOW, WILL CONTINUE WITH JUST CB FOR EVERYWHERE BUT KRDG AND KABE
AND MAKE THE NECESSARY AMDTS AS THE WX APPROACHES.

THESE SHOWERS AND STORMS ARE ASSOCD WITH A CDFNT AND ONCE THIS FRONT
PASSES BY TONIGHT, THE WIND WILL SHIFT TO THE W THEN NW BRINGING IN
DRIER AIR.  IN THE INTERIM, WITH ABUNDANT LOW LEVEL MOISTURE, THERE
COULD BE SOME RENEWED MVFR CONDS OVERNIGHT, BUT THEY SHOULDN'T BE AS
WIDESPREAD AS LAST NIGHT.  THEY SHOULD END BY DAYBREAK, FOR THE MOST
PART AS WELL.  THE NWLY WIND WILL KEEP THE DRY AIR OVER THE REGION
ON TUESDAY AS HIGH PRESSURE BUILDS IN, AND VFR CONDS AND EXCELLENT
FLYING WX WILL BE THE RESULT.  WIND SPEEDS COULD REACH 15 KT DURG
THE AFTN AND DROP TO 10 KT OR LESS DURG THE EVENING AND OVERNIGHT.

OUTLOOK...
THE AFOREMENTIONED HIGH WILL DOMINATE OUR WEATHER AT LEAST THROUGH
THURSDAY WITH VFR FLYING CONDITIONS EXPECTED. A WARM FRONT MAY
APPROACH SLOWLY FROM THE SOUTH THURSDAY NIGHT INTO FRIDAY... WITH A
COLD FRONT POSSIBLY MOVING IN SLOWLY FROM THE WEST FRIDAY NIGHT AND
SATURDAY. THIS MAY CAUSE LOWER CONDITIONS AT TIMES LATE THIS COMING
WEEK AND INTO THE WEEKEND...ESPECIALLY IN ANY CONVECTION.

&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA THROUGH MUCH IF NOT ALL OF THIS WEEK.

A COLD FRONT IS MOVG ACRS THE REGION FROM W TO EAST AND WILL CROSS
THE AREA WATERS TONIGHT. SHOWERS AND PSBLY SOME TSTMS WILL ACCOMPANY
THE FRONT.  A SELY WIND GENLY 10 KT OR LESS WILL PREVAIL UNTIL
FROPA, WHEN THE WIND WILL SHIFT TO THE W AND THEN NW.  HIGH
PRESSURE WILL THEN BUILD IN AND DOMINATE OUR WEATHER PATTERN INTO
THURSDAY. A WARM FRONT MAY APPROACH BY FRIDAY...WITH A COLD
FRONT POSSIBLY AFFECTING THE MARINE AREA INTO THE FIRST HALF OF THE
WEEKEND.

WITH HIGH PRESSURE BUILD IN, EXPECT A LOW THREAT OF RIP CURRENTS FOR
THE NEXT SEVERAL DAYS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DELISI/GIGI
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...IOVINO
AVIATION...NIERENBERG
MARINE...NIERENBERG
Hazardous weather outlook, Jul 25, 3:48 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT MON JUL 25 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-262000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
348 PM EDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WITH FREQUENT CLOUD TO GROUND LIGHTNING, GUSTY WINDS
AND HEAVY RAINFALL CAPABLE OF PRODUCING LOCALIZED FLOODING ARE
POSSIBLE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN EXCESSIVE HEAT EVENT IS POSSIBLE IN THE FRIDAY TO SATURDAY TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS WOULD BE APPRECIATED.

ANZ430-431-450>455-262000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
348 PM EDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WITH FREQUENT CLOUD TO SURFACE LIGHTNING AND GUSTY
WINDS ARE POSSIBLE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jul 25, 1:34 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
134 PM EDT MON JUL 25 2011

PAZ060-251830-
BERKS PA-
134 PM EDT MON JUL 25 2011

...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...

AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF READING...MOVING EAST AT 10 MPH.
THE THUNDERSTORM WILL BE NEAR WERNERSVILLE AROUND 200 PM...WYOMISSING
HILLS...WHITFIELD AROUND 215 PM...WYOMISSING AND WEST READING AROUND
230 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 4040 7628 4044 7584 4016 7587 4014 7590
      4030 7614 4036 7621 4036 7624 4039 7628

HEAVENER
Special weather statement, Jul 25, 3:01 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
301 PM EDT MON JUL 25 2011

NJZ007-PAZ054-055-061-062-252000-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ-
301 PM EDT MON JUL 25 2011

...A STRONG THUNDERSTORM WILL AFFECT CARBON...LEHIGH...MONROE...
NORTHAMPTON AND WARREN COUNTIES...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF EASTON...MOVING NORTHEAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR EASTLAWN GARDENS...NAZARETH AROUND
315 PM...STOCKERTOWN...BELFAST AROUND 330 PM...ROXBURG...HARMONY
AROUND 345 PM...BELVIDERE AND BRASS CASTLE AROUND 400 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4101 7517 4077 7497 4061 7544 4080 7555

HEAVENER
Special weather statement, Jul 25, 3:54 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT MON JUL 25 2011

MDZ012-015-019-020-252100-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
354 PM EDT MON JUL 25 2011

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN ANNE'S
AND TALBOT COUNTIES...

AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SOME STRONG THUNDERSTORMS ACROSS THE AREA. THESE WERE MOVING
EAST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THE STRONGEST STORMS.

EXPECT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 3873 7625 3866 7635 3877 7640 3875 7635
      3887 7625 3882 7621 3883 7620 3894 7624
      3884 7638 3886 7639 3905 7631 3900 7627
      3900 7618 3915 7628 3932 7619 3936 7578
      3866 7572 3869 7590 3857 7607

FORECASTER: GORSE
Local storm report, Jul 25, 4:04 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     FLOOD            WALNUTPORT              40.75N  75.60W
07/25/2011                   NORTHAMPTON        PA   911 CALL CENTER

            RIVERVIEW DRIVE IS CLOSED DUE TO FLOODING.

&&

EVENT NUMBER PHI1100414

HEAVENER
Special weather statement, Jul 25, 4:15 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT MON JUL 25 2011

DEZ002-003-252115-
INLAND SUSSEX DE-KENT DE-
415 PM EDT MON JUL 25 2011

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF KENT AND SUSSEX
COUNTIES...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF DOVER...MOVING EAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR WOODSIDE AROUND 420 PM...RIVERVIEW
AROUND 425 PM...HOUSTON AROUND 430 PM...FREDERICA...MAGNOLIA AROUND
435 PM...MILFORD AROUND 440 PM AND BOWERS AROUND 445 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 3883 7571 3907 7574 3912 7539 3907 7539
      3903 7533 3898 7529 3893 7530 3889 7525
      3884 7522

FORECASTER: GORSE
Special weather statement, Jul 25, 4:26 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 PM EDT MON JUL 25 2011

MDZ012-015-019-020-252200-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
426 PM EDT MON JUL 25 2011

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN ANNE'S
AND TALBOT COUNTIES...

AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
CENTERVILLE TO 7 MILES SOUTHWEST OF CENTERVILLE TO 25 MILES WEST OF
EASTON...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR
MORGNEC...KINGSTOWN AROUND 435 PM...WYE MILLS...TALBOT...
CENTERVILLE...CENTREVILLE AROUND 445 PM...CRUMPTON...TILGHMAN
ISLAND...STARKEY CORNER AROUND 450 PM AND CARVILLE AROUND 455 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

EXPECT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 3873 7625 3866 7635 3877 7640 3875 7635
      3887 7625 3882 7621 3884 7620 3894 7624
      3890 7624 3884 7638 3894 7637 3901 7629
      3900 7618 3904 7625 3934 7612 3923 7577
      3868 7572 3869 7590 3856 7604

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 10:53 PM EDTSpecial Weather StatementPHISchuylkill67 min
Jul 25, 6:19 AM EDTSpecial Weather StatementPHIMonroe56 min
Jul 25, 10:30 AM EDTSpecial Weather StatementPHIMonroe90 min
Jul 25, 11:51 AM EDTSpecial Weather StatementPHIBerks54 min
Jul 25, 11:58 AM EDTSpecial Weather StatementPHICarbon, Monroe62 min
Jul 25, 12:19 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe56 min
Jul 25, 12:45 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh60 min
Jul 25, 12:59 PM EDTAreal Flood AdvisoryPHICarbon2 hr
Jul 25, 1:34 PM EDTSpecial Weather StatementPHIBerks56 min
Jul 25, 3:01 PM EDTSpecial Weather StatementPHINorthampton59 min
Jul 25, 4:25 PM EDTFlash Flood WarningPHINorthampton3 hr
Jul 25, 5:18 PM EDTFlash Flood WarningPHILehigh, Northampton3 hr
Jul 25, 5:18 PM EDTSpecial Weather StatementPHICarbon, Monroe57 min
Jul 25, 5:49 PM EDTAreal Flood AdvisoryPHICarbon, Monroe93 min
Jul 25, 5:57 PM EDTSpecial Weather StatementPHIBerks63 min
Jul 25, 6:23 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia3 hr
Jul 25, 7:13 PM EDTSpecial Weather StatementPHIDelaware62 min
Jul 25, 7:47 AM EDTSpecial Weather StatementPHISussex58 min
Jul 25, 9:17 AM EDTSpecial Weather StatementPHISussex58 min
Jul 25, 10:19 AM EDTSpecial Weather StatementPHISussex56 min

Nearby

Areal Flood Advisories in Pennsylvania, 2011Areal Flood Advisories in New Jersey, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.